# SDR DALA2021081904824

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 77,839 hours, 10,242 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3306 -DIV- TO DUB DUE TO AIR ENG 2 BLEED FAULT AND CABIN ALTITUDE CLIMBING. CORRECTIVE ACTION: REPLACED RIGHT ENGINE PRV. RAN LEFT ENGINE AND PRESSURIZED CABIN WITH BOTH PACKS. INSPECTED PACK BAYS AND FOUND NO LEAKS IN THE SYSTEM. (7871635)
